# SDR IPXA2018022226772

- Difficulty date: February 22, 2018
- Submitted: February 26, 2018
- Operation: Air carrier
- Aircraft: N278UP
- Make and model: Doug MD-11F
- Aircraft serial: 48577
- Aircraft time: 68,682 hours, 12,348 cycles
- System (JASC): 2121 · Air Distribution Fan
- Part: Fan
- Condition: Failed
- Location: Exhaust
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

AIR TURN BACK FOR A STRONG ELECTRICAL ODOR IN THE COCKPIT AFTER TAKEOFF.  ON LANDING AT APPX 80 KTS RX LVL 2 AVIONICS EXH FLO OFF. PERFORMED FIM 21-26-01-00, BLOCKS 1, 2, 5, AND 9. AVNX EXHAUST FAN FAILED. SMELL REMOVED FROM A/C.  R & R THE EXHAUST FAN IAW MM 21-26-02-201-2. OPS CHECKED GOOD.
